Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EK1

Veteran Member
  • Total Reviews

    0
  • Content Count

    190
  • Joined

  • Last visited

Community Reputation

1 Neutral

About EK1

  • Rank
    Member
  1. it's weird cause spiro made my period LONGER! it used to be like, 4 days from going on BC and now it's a week, sometimes more!
  2. I didnt read through all of this, but if you're a girl, have your hormones checked. My testosterone level was too high and i was imbalanced. This was causing my oily skin. I got on spironolactone, and no more oily skin.
  3. i guess i wont have a problem if my body naturally produces TOO MUCH dheas (which gets turned into testosterone)??? I've always been easily turned on... hahaa.
  4. I'm on 100 mg daily. I don't care about the hirsutism that much, as i'm doing laser hair removal (luckily i dont have a mustache or anything, it's just on my chest). But i'm wondering if the spiro has made the hair on my head thinner? it feels like i have less hair.
  5. unfortunately spiro is not to be taken by men because it blocks testosterone
  6. just wondering if there is any correlation? i feel like my hair is thinner, but i'm not sure if it's from the spiro. Anyone else experienced this? Of course, while my hair is thinner on my head, it hasn't helped at all with my mild hirituism!
  7. I just find that a little strange. I was also on Ortho Evra before spironolactone, and my derm left me on it. I think it's hard to change a lot of things at once, because if you break out (or get clear) it could be from the yaz and not the spiro, but it's hard to tell since you started both at the same time. I'm personally just worried about being on the patch sometimes since my naturopath wants me to get off it and get an iud, i think that's what it's called.
  8. Can i ask why you switched from ortho evra to yaz?
  9. It doesn't matter what type of BC you take, just something so that your menstrual cycle can be regulated. I've been on the patch about 9 months, i just worry cause youre not supposed to be on it for too long (breast cancer and all that). How long have you been on it? Personally i can't take any of the BC pills because they upset my stomach, so patch is the only thing with hardly any side effects for me.
  10. Wondering if Finacea is irritating to the skin? My skin is RIDICULOUSLY sensitive. I can't use any other acids like glycolic, lactic or Differin. My problem isn't acne though, i have keratosis pilaris and sebhorreic dermatitis on my face. I was thinking that this could help with the KP bumps.
  11. EK1

    Spiro

    It's definitely the Retin A.
  12. Nope. I need to make an appontment, my blood test was just sent to them and i havent heard back, so that means nothig is wrong. But i'll need a renewal of my prescription. I'm a little worried about talking to her because if you suggest things, she gets kinda mad. Like i originally suggest spiro cause i heard about it, and then she was all like "well... you could try dianette, but if spiro's what you want, then take it yada yada" and i'm like "oh, what is dianette?" and she's like "well, you alr
  13. Alright so i've been on spiro over 4 months now and a few things have happened. 1. No pimples. 2. Not ridiculously oily anymore. 3. My seborhheic dermatitis (sp?) is nuts. Same with my Keratosis Pilaris. So while i don't get pimples anymore, i get these KP bumps that look like acne.... YAY! I've always had the KP bumps on my face, only they were not coloured (now they're red) and my dermatitis is nuts, my skin feels so sand paper-y. Sooooo... i'm wondering, how much mg is everyone on? I take
  14. Oh wow, 200 mg? Perhaps you could lower your dose and that would help? I'm on 100 mg too and also dry! Although i used to have SUPER oily skin (and always had soehberric dermatitis... dry surface on top of oily skin, now the oily skin is just gone! hah)
×